The Side Effects Struggles Are Real – Aftermath of AstraZeneca COVID19 Vaccine

The Side Effects Struggles Are Real – Aftermath of AstraZeneca COVID19 Vaccine
By: Talin Orfali Ghazarian

Since beginning of COVID19 vaccines, I was always against taking the vaccine. I didn’t know what chemicals or stuff that I was going to be putting in my body, but due to some reasons, I decided to take the plunge and actually go forth with it. Which I regret. On Wednesday morning on May 5th, 2021, I decided to roll up my sleeve and receive my first dose of the AstraZeneca vaccine. Things turned for the worse as the hours progressed. The side effects and struggles are very real.

Some people say to trust vaccines, and it will help save people, but does it really? I was perfectly healthy before I took it, and now I am suffering.

Just because some people don’t get side effects, doesn’t mean nobody will, but it had to pick a battle with me when I have been against it from the beginning. It was too late. Everything started going downhill after the injection and quickly too.

What I began to feel happening inside my body in these last couple of weeks:

  • I felt like sharp knives were hitting my lower leg muscles/ankles which lasted a few seconds long.
  • Anxiety attacks and I felt restless.
  • No energy to do basic things.
  • Dizziness and feeling faint.
  • Not being able to stand up on my feet for long periods of time.
  • Sleepiness and feeling the need to sleep a lot during the day.
  • Sore throat/Runny nose/Cough – Those went away after a couple of days
  • Sweaty and shaky
  • Body shocks
  • Began crying.
  • I felt like a war was being conducted in my body and I felt like I am being defeated.
  • I felt like walls were closing in on me.
  • Hot and Cold flashes, but especially hot flashes.
  • Loss of appetite.
  • Diarrhea
  • Plus more symptoms after vaccination

I was very close to going to the hospital a few times, but this morning is the very first time in the last couple of weeks where I am starting to feel a little more energetic, but I still have a long road ahead to feel normal and healthy again. I don’t wish these feelings on anybody. It is the worst.

I do feel like the side effects are diminishing, but not entirely.

There is a few people I know who think I am making it up and told me to keep it to myself and not spread misinformation. I wish I was making it up, but what I am feeling is very real. I don’t think it is fair for those certain people to tell me what I am feeling and what I am not feeling. They are not in my body to feel it and it is good they don’t have to find out.

Are we taking the vaccine because a lot of other people are doing it? I sometimes think to myself if COVID19 is actually real? Or are they lying to us about the numbers? Maybe people have other underlying medical issues which triggered. People who have the regular cold or flu are testing positive for covid because now there is no such thing as the regular cold or flu anymore in the last year and a half. Everything is being ruled out as COVID19.

I am not trying to tell people not to take vaccines. You are free to do what you want and how you feel about it, but just be careful that is all. If you experience side effects or problems after vaccines, do not keep it to yourself. It is important to share and to spread awareness. we cannot keep quiet.

Are they truly being honest with us? It is very difficult to trust these days and especially for people who are unlucky who get side effects. Are they hiding things from us? I feel like we are all in a huge lab and are experimenting on all of us.

Be very careful everyone. Just a word of advice from me.

One thought on “The Side Effects Struggles Are Real – Aftermath of AstraZeneca COVID19 Vaccine

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out /  Change )

Google photo

You are commenting using your Google account. Log Out /  Change )

Twitter picture

You are commenting using your Twitter account. Log Out /  Change )

Facebook photo

You are commenting using your Facebook account. Log Out /  Change )

Connecting to %s